Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Tingling, feeling of creeping on foot, numbness post weeks after bite. Cause of concern?

I was bitten a few weeks ago but I dont know by what. I it was painful but it went away now my right foot feels like tingly and that something is creeping over my foot and like a numbness going up my leg. The ankle is a little bit purple still its just strange. I am going on holiday next Tuesday and I was just a bit concerned. Should I see my GP
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi,tingling ,feeling of creeping on the foot,numbness post weeks after bite can be only due nervous may have caused by the bite.first try neurokind plus daily once along with gabapentin atleast for fifteen days.if no response consult a gp and get nerve conduction studies done.and treat accordingly.little purple spot on the ankle is only the bitten part which can be cured by flutibact ointment
Answered: Sun, 15 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor